# SDR UIEA200800016

- Difficulty date: January 10, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 37,869 hours, 5,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR HAS 1/2 INCH CRACK AT FWD HOOK ACTUATOR ARM LOWER BEAM AT STA 1800.  CRACK REPAIRED IAW SRM 51-70-13 AND EO NUMBER 4452A030.
